|reaction to comb therapy - pancreatitis
Mar 13, 2000
I recently was hospitalized for 3 weeks after a severe reaction to nevirapine, stavudine, & Videx. My internist here in Amsterdam wants to put me on another combination of Abacavir, Efavirenz,and Lamivudine. I would like a 2nd opinion if this is a good option as I am very worried about other potential severe side effects. Are there any known adverse reactions to the pancreas with these 3 medications??. Any information you may have on this subject would be a great help. Thank you in advance.
Response from Dr. Feinberg
Your doctor's suggested alternative therapy is unlikely to cause pancreatitis, although all medicines (including all HIV medicines) have potential side effects that you need to be informed about. Luckily, these 3 are not associated with pancreatitis, unlike some of your previous drugs.
have tried almost all of the drugs in all of the classes
Off the meds now and having problems
- What Are The Odds Of My Partner Having Genital Warts And Me Not?
- What Are The Chances Of Spreading Herpes?
- Vaginosis With Uti Symptoms
- What Are The Chances Of High Risk Hpv Turning Into Cancer?
- Testing For Gonorrhea In Men After Exposure
- What Could Cause Syphilis False Positive Results?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.